Towards a Pólya–Carlson dichotomy for algebraic dynamics

Bell, J, Miles, R and Ward, T orcid.org/0000-0002-8253-5767 (2014) Towards a Pólya–Carlson dichotomy for algebraic dynamics. Indagationes Mathematicae, 25 (4). pp. 652-668. ISSN 0019-3577

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2014, Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Dynamical zeta function, Natural boundary, Group automorphism
Dates:
  • Published: 27 June 2014
  • Accepted: 24 December 2013
  • Published (online): 30 April 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Sep 2017 08:41
Last Modified: 17 Jan 2018 10:02
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.indag.2014.04.005

Share / Export

Statistics